# SDR USAASB96224

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - LAST TWO ROWS OF FLOOR LEVEL LIGHTING AND AFT RIGHT SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPLACED A BAD FUSE IN THE POWER SUPPLY.  (M)
